# SDR IPXA201906213559

- Difficulty date: June 11, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Indicator
- Part number: F5237149000200
- Condition: Cracked
- Location: Access Panel 811
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 811AR INDICATOR ASSEMBLY CRACKED.  REMOVED & REPLACED INDICATOR ASSEMBLY IAW A300-600 SRM 51-40-21.
